# SDR ASAA2019102873109

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 6,053 hours, 1,670 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLASS II MESSAGE: "ENG 2 ANTI ICE" GROUNDED - YES. PERFORMED BITE TEST OF NACELLE ANTI-ICE SYSTEM IAW AMM 30-21-00. NO FAULTS SEEN ON EIU. OK FOR SVC. NO FAULT ON ECAM.
